Indian Journal of Pharmacology Home 

RESEARCH PAPER
[Download PDF]
Year : 1978  |  Volume : 10  |  Issue : 2  |  Page : 153--158

O-ethyl-S, S-diphenyl phosphorodithioate induced hyperglycaemia and hyperlactacidaemia in buffalo calves

JK Malik1, BD Garg2, A Ahmad3 
1 
2 
3 

Correspondence Address:
J K Malik


. The effect of single oral doses (30,45 and 60 mg/kg) of O-ethyl-S, S-diphenyl phosphorodithioate (Hinosan) on Mood glucose and lactic acid levels were studied in healthy male buffalo calves. A significant (P<0.01) increase in the blood glucose and lactic acid levels was observed with all the doses of Hinosan. The increase in both the parameters was found to be dose dependent and the peak effect was observed between 12 and 24 h. The elevated values of blood glucose and lactic acid of survivors returned to almost pretreatment levels within 48 h of Hinosan administration. A correlation of these biochemical alterations with adrenal medullary and cortical activities is discussed.


How to cite this article:
Malik J K, Garg B D, Ahmad A. O-ethyl-S, S-diphenyl phosphorodithioate induced hyperglycaemia and hyperlactacidaemia in buffalo calves.Indian J Pharmacol 1978;10:153-158


How to cite this URL:
Malik J K, Garg B D, Ahmad A. O-ethyl-S, S-diphenyl phosphorodithioate induced hyperglycaemia and hyperlactacidaemia in buffalo calves. Indian J Pharmacol [serial online] 1978 [cited 2019 Oct 16 ];10:153-158
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=1978;volume=10;issue=2;spage=153;epage=158;aulast=Malik;type=0